The Sertel and Van der Bellen problems

Jerry S. Kelly

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


Four problems on regularity conditions for choice functions are solved.

Original languageEnglish (US)
Pages (from-to)287-290
Number of pages4
JournalMathematical Social Sciences
Issue number3
StatePublished - Dec 1984


  • Choice function

ASJC Scopus subject areas

  • Sociology and Political Science
  • Social Sciences(all)
  • Psychology(all)
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'The Sertel and Van der Bellen problems'. Together they form a unique fingerprint.

Cite this